MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A pusher wire, coil and introducer sheath were returned for this complaint.The coil and pusher wire arms were interlocked inside the introducer sheath.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected and no anomalies were noted.The pusher wire was inspected and was found kinked.The coil was returned stretched and kinked.No more damages were found in the returned device.The proximal end has a smooth surface.The interlocking arm was inspected and no anomalies was noted.The zap tip has a smooth surface.The coil was returned stretched and kinks near the interlocking arm.The interlocking arm was inspected and no anomalies was noted.Dimensional inspection of the pusher wire that could be measured were performed and were within specification.Dimensional inspection of the outer diameter (od) of the zap tip and primary coil were performed and were within specification, however there were lacking number of fiber bundles.
 
Event or Problem Description
Reportable based on device analysis completed on 14mar2020.It was reported that the coil was stuck in the introducer sheath.A 4mmx8cm interlock was selected for use.During procedure, it was noted that coil got stuck in the introducer sheath and was not delivered into the microcatheter.The procedure was completed with another of the same device.There were no patient complications reported.However, device analysis revealed missing coil fiber bundles.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9928140
Report Number2134265-2020-04370
Device Sequence Number10923689
Product Code KRD
UDI-Device Identifier08714729764953
UDI-Public08714729764953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0022574566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER- BT2M